# SDR IPXA2019081645690

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,817 hours, 16,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEVEL 1 EMER 1 RT BATT LOW DURING TEST.  R&R'D EMERGENCY POWER SUPPLY FOR EMERGENCY LIGHTING PER AMM 33-61-01-400-802. ESR: IPC 33-51-01-008
